# SDR A6WA201441694

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,492 hours, 26,225 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: MS141026
- Condition: Worn
- Location: Lt Elevator
- Component: Elevator
- Component part number: 601R240251
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR NR 1 HINGE BEARING HAS AXIAL PLAY.  R & R LT ELEVATOR NR 1 BEARING PN MS14102-6 IAW SUPPLEMENT NR 11-068 DATED DEC 16, 2011.
